# SDR 0600246623

- Difficulty date: January 25, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 96,043 hours, 16,345 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND DOOR 1L MOUNTED EMERGENCY LIGHT INOP.  REPLACED DOOR MOUNTED LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.  DUPLICATED LOG PAGE 2458738.
